# SDR UPS02238728

- Difficulty date: June 13, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs1180 Rbl30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI ANGLE CRACKED AT BS1180 RBL 30 APPROX IN LWR AFT CARGO BAY.     CRACKED ANGLE REMOVED IAW SRM 51-30-2 NEW ANGLE FAB. IAW SRM 51-20-1 FIG7 AND SRM 53-10-2 FIG 5 NEW ANGLE INSTALLED IAW SRM 51-30-2.
